# SDR CALA9900358

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND IMPACT DAMAGE TO FUSELAGE SKIN PANEL AT STA 780, STRINGER 15L. A FLUSH REPAIR WAS INSTALLED IAW SRM 53-00-01.
